# SDR DALA2020010900146

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1434507) CORROSION ON FLOOR STRINGER STA 1510 LBL 2.90 RBL 2.90, 11.40 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: CORROSION LEVEL 2. REPAIRED PER B 757-200 SRM 53-00-53-2R-1.
